# SDR YENA20151010454

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,943 hours, 16,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Not Seated
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO EMERGENCY RT DOOR OPEN MESSAGE IN FLIGHT AT 10,000 FT.  DOOR INDICATION NOT SHOWING GREEN.  DECLARED AN EMERGENCY.  FOUND LOCKING MECHANISM NOT SEATED PROPERLY.  LATCHED RT OVERWING DOOR IAW 52-21-20.  NO DEFECTS NOTED AT THIS TIME.
